# SDR AALA202011209027

- Difficulty date: November 19, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 27,017 hours, 11,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Deteriorated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DETERIORATED EXISTING REPAIR SEALANT OF FWD BULKHEAD IN RT WHEEL WELL AT STA 540 AND LBL 35, MEASURING L=9.0 IN, W=0.025 IN, D=0.01 IN.  ACCOMPLISHED PERMANENT REINFORCING BONDED REPAIR OF BULKHEAD, IAW AARD 57-10-10-9.
